MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 8CM MEDIUM ATTACH; MOTOR, DRILL, ELECTRIC

DEPUY SYNTHES PRODUCTS LLC 8CM MEDIUM ATTACH; MOTOR, DRILL, ELECTRIC
Model Number MEDIUM-G1
Medical Device Problem Codes Noise, Audible (3273); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Device evaluation: this device was returned for evaluation.A visual and functional assessment was performed by quality engineering which determined that the device passed all pre-repair diagnostic assessments and no failures were identified.Therefore, the reported condition was not confirmed, and an assignable root cause was not determined.Udi: (b)(4).
 
Event or Problem Description
It was reported that during pre-surgery, it was discovered that the attachment device was making a different noise and would not stay connected to the handpiece device.It was reported that there were no delays to the surgical procedure as a spare device was available for use.There was no patient involvement reported.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
8CM MEDIUM ATTACH
Common Device Name
MOTOR, DRILL, ELECTRIC
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key12059456
Report Number1045834-2021-01095
Device Sequence Number3347847
Product Code HBC
UDI-Device Identifier00845384016311
UDI-Public00845384016311
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K133604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMEDIUM-G1
Device Catalogue NumberMEDIUM-G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1